Elliptic Curves, Modular Forms and Iwasawa Theory

In Honour of John H. Coates' 70th Birthday, Cambridge, UK, March 2015

  • David Loeffler
  • Sarah Livia Zerbes
Conference proceedings JHC70 2015
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 188)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Andrea Berti, Massimo Bertolini, Rodolfo Venerucci
    Pages 1-31
  3. Andrzej Dąbrowski, Tomasz Jędrzejak, Lucjan Szymaszkiewicz
    Pages 125-159
  4. Takako Fukaya, Kazuya Kato, Romyar Sharifi
    Pages 161-223
  5. Ralph Greenberg
    Pages 225-252
  6. Mahesh Kakde
    Pages 295-309
  7. Tyler Lawson, Christian Wuthrich
    Pages 373-399
  8. Andrew Snowden, Andrew Wiles
    Pages 469-492

About these proceedings

Introduction

Celebrating one of the leading figures in contemporary number theory – John H. Coates – on the occasion of his 70th birthday, this collection of contributions covers a range of topics in number theory, concentrating on the arithmetic of elliptic curves, modular forms, and Galois representations. Several of the contributions in this volume were presented at the conference Elliptic Curves, Modular Forms and Iwasawa Theory, held in honour of the 70th  birthday of John Coates in Cambridge, March 25-27, 2015. The main unifying theme is Iwasawa theory, a field that John Coates himself has done much to create.

This collection is indispensable reading for researchers in Iwasawa theory, and is interesting and valuable for those in many related fields. 


Keywords

11R23, 11F11, 11F67 Iwasawa Theory Elliptic Curves Modular Forms Number Theory John Coates

Editors and affiliations

  • David Loeffler
    • 1
  • Sarah Livia Zerbes
    • 2
  1. 1.Mathematics InstituteUniversity of WarwickCoventryUnited Kingdom
  2. 2.Department of MathematicsUniversity College LondonLondonUnited Kingdom

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-45032-2
  • Copyright Information Springer International Publishing Switzerland 2016
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-45031-5
  • Online ISBN 978-3-319-45032-2
  • Series Print ISSN 2194-1009
  • Series Online ISSN 2194-1017
  • About this book